New bounded real lemma for discrete-time singular systems

Full text for this resource is not available from the Research Repository.

Zhang, Gaomin, Xia, Yuanqing and Shi, Peng (2008) New bounded real lemma for discrete-time singular systems. Automatica, 44 (3). pp. 886-890. ISSN 0005-1098


In this paper, the problem of bounded real lemma for discrete-time singular system with strict matrix inequalities is investigated. It is proved that the bounded real lemma for discrete singular system can be described by a strict matrix inequality. The results lead to more tractable and reliable computation when applying them to design control systems.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1016/j.automatica.2007.07.017
Official URL
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID18767, discrete-time singular systems, H∞ control, matrix inequalities
Citations in Scopus 135 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login